MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; DISC HUM 3.5X124MM RT FLANGE C

ENCORE MEDICAL, L.P. DJO SURGICAL; DISC HUM 3.5X124MM RT FLANGE C
Catalog Number 114913 
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient required revision surgery due to loose humeral component.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-01146, 114907, s810 - device loosening, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
DISC HUM 3.5X124MM RT FLANGE C
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23366093
Report Number1644408-2025-01559
Device Sequence Number18672566
Product Code JDC
UDI-Device Identifier00880304430457
UDI-Public00880304430457
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K013042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Catalogue Number114913 
Device Lot Number388190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
540-00-004 LOT CODE 84177
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale